# SDR EIA2007118

- Difficulty date: May 29, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 93,830 hours, 20,999 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 2600356152
- Part serial: 0739
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, TOWER REPORTED SMOKE FROM NOSEGEAR RETURNED TO JFK.  ON WALKAROUND, FOUND DAMAGE ON RT NLG TIRE (RECAP CAME OFF).  ALL NOSE TIRES REPLACED IAW.
